Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Lattice points in simple polytopes


Authors: Michel Brion and Michèle Vergne
Journal: J. Amer. Math. Soc. 10 (1997), 371-392
MSC (1991): Primary 52B20; Secondary 11P21
MathSciNet review: 1415319
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 52B20, 11P21

Retrieve articles in all journals with MSC (1991): 52B20, 11P21


Additional Information

Michel Brion
Affiliation: Ecole Normale Supérieure de Lyon, 46 allée d’Italie, 69364 Lyon Cedex 07, France
Email: mbrion@fourier.ujf-grenoble.fr

Michèle Vergne
Affiliation: DMI, Ecole Normale Supérieure, 45 rue d’Ulm, 75005 Paris, France
Email: vergne@dmi.ens.fr

DOI: http://dx.doi.org/10.1090/S0894-0347-97-00229-4
PII: S 0894-0347(97)00229-4
Keywords: Simple lattice polytope, Euler-Maclaurin summation formula
Received by editor(s): October 3, 1996
Received by editor(s) in revised form: October 16, 1996
Article copyright: © Copyright 1997 American Mathematical Society